# SDR SIMA20120519003

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 29,998 hours, 27,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT IAW EMB 145 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
